# SDR ASAA2022022437544

- Difficulty date: February 24, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 21,222 hours, 6,718 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Magnetic Plug
- Part number: 57285109008
- Condition: Damaged
- Location: #1 Engine Starte
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG#1 STARTER MAGNETIC PLUG DAMAGE. GROUNDED - YES. REMOVED AND REPLACED ENG#1 STARTER MAGNETIC PLUG PER B737-900 AMM 80-11-01. OK FOR SVC.
